Quantile based estimation of biasing parameters in ridge regression model Article

Suhail, Muhammad, Chand, Sohail, Kibria, B. M. Golam. (2020). Quantile based estimation of biasing parameters in ridge regression model . COMMUNICATIONS IN STATISTICS-SIMULATION AND COMPUTATION, 49(10), 2732-2744. 10.1080/03610918.2018.1530782



International Collaboration

cited authors

  • Suhail, Muhammad; Chand, Sohail; Kibria, B. M. Golam

fiu authors

publication date

  • October 2, 2020

webpage

author keyword

category

Digital Object Identifier (DOI)

start page

  • 2732

end page

  • 2744

volume

  • 49

issue

  • 10